Extension of topological homology theories to partially orderd sets.
Journal für die reine und angewandte Mathematik, Tome 280 (1976), pp. 134-156
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1976__280_151677,
author = {Gudrun Kalmbach},
title = {Extension of topological homology theories to partially orderd sets.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {134--156},
year = {1976},
volume = {280},
zbl = {0322.06004},
url = {http://geodesic.mathdoc.fr/item/JRAM_1976__280_151677/}
}
Gudrun Kalmbach. Extension of topological homology theories to partially orderd sets.. Journal für die reine und angewandte Mathematik, Tome 280 (1976), pp. 134-156. http://geodesic.mathdoc.fr/item/JRAM_1976__280_151677/